MathSciNet Relay Station
MathSciNet bibliographic data
MR1689873 32H50 (14J50 37A25 37B40 37F10)
Cantat, Serge Dynamique des automorphismes des surfaces projectives complexes. (French) [Dynamics of automorphisms of complex projective surfaces] C. R. Acad. Sci. Paris Sér. I Math. 328 (1999), no. 10, 901–906.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement